# SDR IPXA2020092260530

- Difficulty date: September 21, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 20,076 hours, 12,288 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA ON PREFLT-RED WARNING LIGHT ON L1 DOOR DOES NOT ILLUMINATE WHEN PRESS TO TEST BUTTON PUSHED.  EVACUATION SLIDE LIGHT INOP, BUZZER OPERATIONAL, PLACARDS INSTALLED.  ACCOMPLISHED TEST OF SLIDE WARNING LIGHT W/R/T AMM 52-73-11-0401.  OPS CHECK GOOD.  NO FAULTS NOTED.  THIS CLOSES M720701.  PLACARD REMOVED.
